Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Nonuniformly elliptic equations: Positivity of weak solutions

Authors: C. V. Coffman, R. J. Duffin and V. J. Mizel
Journal: Bull. Amer. Math. Soc. 79 (1973), 496-499
MSC (1970): Primary 35J20, 35J25
MathSciNet review: 0315276
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Charles V. Coffman, Existence and uniqueness of positive eigenfunctions for a class of quasilinear elliptic boundary value problems of sublinear type, Indiana Univ. Math. J. 22 (1972/73), 1017–1027. MR 0316887
  • 2. S. N. Kružkov, Some properties of solutions of elliptic equations, Dokl. Akad. Nauk SSSR 150 (1963), 470–473 (Russian). MR 0150442
  • 3. M. K. V. Murthy and G. Stampacchia, Boundary value problems for some degenerate-elliptic operators, Ann. Mat. Pura Appl. (4) 80 (1968), 1–122 (English, with Italian summary). MR 0249828
  • 4. Neil S. Trudinger, On the regularity of generalized solutions of linear, non-uniformly elliptic equations, Arch. Rational Mech. Anal. 42 (1971), 50–62. MR 0344656

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35J20, 35J25

Retrieve articles in all journals with MSC (1970): 35J20, 35J25

Additional Information